Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Done colposcopy. Taking Yasmin. Can colposcopy delay periods even when on the pill?

Hi, I had to go for a colposcopy on 8 days ago where he told me there was no cancer but he had to do a biopsy to check for virus. I am on the contraceptive pill Yasmine and came off it on Saturday (that being my last day). I still have no sign of my breakthrough bleed but am definitely not pregnant. Can colposcopy delay periods even when in the pill? I bled a little after the biopsy but think that was just the wound so to speak. Thanks
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM,

Colposcopy does not delay the period even when you are on pill.
So, I think there is no chance of delay due to biopsy.
As you are on pill, it is very unnatural to get pregnant..
So, wait for some days, I think the period will occur itself.

Thats all.
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor